MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) RTI SURGICAL STREAMLINE MIS, SCREW INSERTER; SCREW DRIVER

PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL) RTI SURGICAL STREAMLINE MIS, SCREW INSERTER; SCREW DRIVER
Model Number 05-SIMPLEDRIVER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was returned and inspected.Hardness inspection passed specifications and the dhr review determined that the instrument was manufactured to specifications.Since the instrument tip was not returned a complete investigation could not be completed.
 
Event or Problem Description
While tightening a screw during a posterior spinal fusion surgery the tip of the screw driver broke off and was not able to be removed from the head of the screw.The surgery was completed successfully with no injury to the patient.

Brand Name
RTI SURGICAL STREAMLINE MIS, SCREW INSERTER
Common Device Name
SCREW DRIVER
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key7494117
Report Number1833824-2018-00010
Device Sequence Number1339987
Product Code NKB
UDI-Device Identifier00846468050696
UDI-Public(01)00846468050696(10)280819
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number05-SIMPLEDRIVER
Device Catalogue NumberSAME
Device Lot Number280819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1